# SDR YENA200431

- Difficulty date: May 29, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 5,896 hours, 2,203 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 40864136
- Condition: Malfunctioned
- Location: Cabin
- Part time: 4,005 hours, 1,468 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN CABIN AT ROW 11.  COMPLIED WITH INFO NOTICE 2003-T050TR A.  NO ABNORMALITY NOTED.  AS A PRECAUTION REMOVED AND REPLACED SEB AT 10B AND 10E.  RAN SYSTEM FOR 1 HOUR AND OPERATION IS GOOD.
